# SDR USAA980295

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 41,064 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING CX-2 CHECK EDDY CURRENT, FOUND A .25 INCH CRACK IN SKIN RIGHT AFT SERVICE DOOR LOWER HINGE CUT-OUT.  INSTALLED DOUBLER AND TRIPLER PER SRM 53-30-3 FIG 33.  (X)
